Document Type

Journal Article

Department/Unit

Department of Mathematics

Abstract

We give a direct proof that the Freed–Lott differential analytic index is well defined and a condensed proof of the differential Grothendieck– Riemann–Roch theorem. As a byproduct we also obtain a direct proof that the R/Z analytic index is well defined and a condensed proof of the R/Z Grothendieck–Riemann–Roch theorem.

Publication Year

2014

Journal Title

Proceedings of the American Mathematical Society

Volume number

142

Issue number

6

Publisher

American Mathematical Society

First Page (page number)

1973

Last Page (page number)

1982

Referreed

1

DOI

10.1090/S0002-9939-2014-11948-4

ISSN (print)

0002-9939

Included in

Mathematics Commons

Share

COinS